# SDR ASAA2018122427521

- Difficulty date: December 24, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 44,631 hours, 13,348 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020202
- Part serial: 12167
- Condition: Leaking
- Location: Left Fuel Tank
- Part time: 26,360 hours, 7,743 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO FOQA DATA SHOWING INTERMITTENT LEFT FUEL TANK QUANTITY 500 LB DROP, REPLACE #1 TANK UNIT COMPENSATOR. GROUNDED - YES. REMOVED AND REPLACED COMP PROBE PER RECREATIONAL TSR. ALL VALUES WITHIN LIMITS REF AMM 28-41-21, 28-11-11. #1 FQIS SYSTEM TEST GOOD AT 399.7/57.83 CAPACITANCE REF AMM 28-41-00-730-801. COMPARISON CHECK GOOD REF AMM 28-41-00-720-801.
